MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ETLW1610C93E
Medical Device Problem Codes Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Perforation of Vessels (2135); Insufficient Information (4580)
Date of Event 01/06/2026
Type of Reportable Event Death
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular treatment of a 54mm abdominal aortic aneurysm (aaa).It was noted that the physician performed bilateral cutdowns and the beginning of the procedure and was assisted by two fellow doctors.During the index procedure, the final angiogram appeared excellent, with no issues noted, and the case was deemed a success.However, it was reported that during closure, the patient's blood pressure dropped, and all vascular access was lost.The physician quickly regained access, inserted a 16fr sheath, and inflated a reliant balloon within the body of the stent graft from the left side.It was said that the reliant balloon helped during the procedure, as it allowed the physician gain access on the opposite side.It was noted that during closure, the right limb of the stent graft (etlw1610c93e, serial#: (b)(6) was crushed upwards, resulting in a rupture of the right common iliac artery.The physician promptly re-lined the stent graft using a non-medtronic stent graft.Despite these efforts, the patient passed away on the table.According to the physician, the cause of the events, including the patient's death, cannot be determined.
 
Additional Manufacturer Narrative
Product analysis conclusion: the reported vessel rupture was confirmed; however, the cause of the event could not be determined based on the two (2) brief video angiograms and one (1) still angiogram provided.The reported limb stent graft deformation could not be confirmed due to the poor quality of the images available.Pre-implant cts were not available for review, which prevented a comprehensive assessment of the patient¿s anatomy.Lack of procedural angiograms capturing the stent graft deployment, the moment of vessel rupture, and the implantation of additional stents following the right iliac rupture further limited the ability to thoroughly evaluate the event and identify potential causes.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: etlw1610c93e, serial/lot#: (b)(6), ubd: 06-mar-2026, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24142712
Report Number9612164-2026-00400
Device Sequence Number13133414
Product Code MIH
UDI-Device Identifier00643169467606
UDI-Public(01)00643169467606(17)271006
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberETLW1610C93E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient Age76 YR
Patient SexFemale